Hail, Baldwin
- When
- March 26, 3:05 PM CST to 3:10 PM CST
- Where
- Baldwin County, Perdido
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.017, -87.633
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Mar 26, 2:30 PM CST, 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 230 PM CST SAT MAR 26 2005 .SHORT TERM...WILL BE BRIEF...ALL OF THE FORECAST AREA IS UNDER A TORNADO WATCH UNTIL 9 PM...WOULDNT SUPRISE ME TO SEE THE WATCH EXTENDED PAST 9 PM. STORMS TODAY WERE NEAR WARM FRONT. FRONT WILL CONTINE TO MOVE NORTH WITH SCATTERED STORMS TO THE SOUTH. UPPER DISTURBANCE MOVING ACROSS WILL PUSH SQUALL LINE ACROSS AREA TONIGHT WITH COLD FRONT NOT EXPECTED UNTIL LATER ON SUNDAY. MAY BE MORE STORMS ON SUNDAY NEAR UPPER LOW CENTER AND COLDER TEMPERATURES ALOFT...MAY BE TOO DRY HOWEVER...WE WILL SEE. IN A NUTSHELL...EXPECT MANY SEVERE WARNINGS TONIGHT AND MAY STILL BE SEVERE ONGOING FOR SUNRISE SERVICES AND EASTER EGG HUNTS...ESPECIALLY NEAR AND EAST OF INTERSTATE 65. .LONG TERM...ONLY MADE MINOR CHANGES TO THE GRIDS AND FORECAST. ANOTHER SIMILIAR LOOKING SYSTEM LATER THIS WEEK IS BEING SHOWN BY THE GFS. && .MARINE...WINDS AND SEAS WILL INCREASE IN MODERATE SOUTHERLY FLOW AHEAD OF APPROACHING SYSTEM OVER THE SOUTHERN PLAINS AT THIS TIME. CURRENT TREND HAS FRONT CROSSING MARINE AREAS DURING SUNDAY AFTERNOON. MODERATE TO STRONG OFFSHORE FLOW BEHIND FRONT WILL KEEP WINDS AND SEAS UP INTO MONDAY. HIGH PRESSURE WILL MOVE OVER THE AREA LATER MONDAY INTO TUESDAY...WITH WINDS AND SEAS SUBSIDING INTO MID WEEK. SCA LEVEL SEAS FROM THE EXTENDED SOUTHERLY FLOW WILL MOST LIKELY REQUIRE AN SCA ISSUED FOR SUNDAY...LASTING INTO EARLY MONDAY. && .FIRE WEATHER...RAIN AND HIGH HUMIDITY TONIGHT...A LITTLE DRIER ON SUNDAY...ESPECIALLY NEAR THE COAST. DRIER STILL ON MONDAY WITH NORTHWEST WINDS. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 62 76 46 66 / 90 50 10 10 PENSACOLA 65 77 51 67 / 90 70 10 10 DESTIN 65 74 53 67 / 90 80 10 10 EVERGREEN 63 78 46 63 / 90 70 10 10 WAYNESBORO 60 70 43 64 / 90 50 10 10 CAMDEN 63 76 47 63 / 90 70 10 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. &&
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 130 PM CST SAT MAR 26 2005 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-271100- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 130 PM CST SAT MAR 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE EXTREME WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT ...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THROUGH TONIGHT... THUNDERSTORMS HAVE BEEN DEVELOPING ALONG A WARM FRONT THAT WAS MOVING NORTH ACROSS SOUTH ALABAMA AND MISSISSIPPI. ISOLATED THUNDERSTORMS NEAR THE AND SOUTH OF THE FRONT...WILL BECOME MORE NUMEROUS AS THE FRONT MOVES NORTH. HAIL FROM NICKEL TO SOFTBALL SIZE WAS REPORTED FROM A LATE MORNING STORM OVER THE FLORIDA PANHANDLE AND INTO SOUTH ALABAMA. STORMS THIS AFTERNOON HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...WITH AN INCREASING CHANCE OF ISOLATED TORNADOES AS THE EVENING APPROACHES. THE CHANCE OF SEVERE STORMS WILL CONTINUE FROM LATE THIS EVENING THROUGH EARLY TO MID SUNDAY MORNING AS A SQUALL LINE DEVELOPS AHEAD OF AN UPPER LEVEL DISTURBANCE MOVING OUT OF EAST TEXAS. THE SQUALL LINE IS EXPECTED TO PUSH INTO SOUTHEAST MISSISSIPPI LATER TONIGHT AND THEN ACROSS SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE. THE SQUALL LINE SHOULD EXIT THE WEST FLORIDA PANHANDLE AND ADJACENT COUNTIES OF ALABAMA DURING THE EARLY MORNING HOURS ON SUNDAY. STRONG DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE ALONG AND IN ADVANCE OF THIS SQUALL LINE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... BY MID TO LATE SUNDAY MORNING THE SQUALL LINE OF STRONG TO SEVERE STORMS IS EXPECTED TO PUSH EAST OF THE AREA. DURING SUNDAY AFTERNOON...SOME ISOLATED TO SCATTERED THUNDERSTORMS COULD DEVELOP AS THE STORM SYSTEMS TRACKS ACROSS THE TENNESSEE VALLEY AND DRAGS A COLD FRONT ACROSS THE AREA LATE SUNDAY AFTERNOON AND EARLY EVENING. A FEW STORMS COULD BECOME STRONG ENOUGH TO PRODUCE HAIL AND STRONG DOWNBURST WINDS. HOWEVER...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED SUNDAY AFTERNOON OR EVENING AT THIS TIME. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED FROM SUNDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS WILL LIKELY BE REQUIRED FROM LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1014 AM CST SAT MAR 26 2005 ALZ064-FLZ002-004-006-261715- LOWER BALDWIN-COASTAL OKALOOSA-COASTAL ESCAMBIA-COASTAL SANTA ROSA- INCLUDING THE CITIES OF...DESTIN...FORT WALTON BEACH...NAVARRE AND PENSACOLA... 1014 AM CST SAT MAR 26 2005 ...STRONG THUNDERSTORMS ARE BEING DETECTED JUST OFFSHORE OF BALDWIN...OKALOOSA...ESCAMBIA AND SANTA ROSA COUNTIES... AT 1010 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 5 MILES SOUTH OF DESTIN TO 10 MILES SOUTH OF PALMETTO BEACH...AND MOVING EASTNORTHEAST AT 25 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...GULF SHORES...ORANGE BEACH...PENSACOLA BEAC...GULF BREEZE AND FORT WALTON THROUGH 1115 AM CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 20 TO 30 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CST SATURDAY AFTERNOON FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
The Mobile radar (KMOB), 69 km away, was scanning. The volume nearest the first event began at 21:05 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2005Every state in 2005This day in weather historyWarnings in Alabama, March 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5439614.